Crohn's Disease Forum » Treatment » Humira/Adalimumab » Bleeding after injection


12-04-2016, 04:32 PM   #1
Pilgrim
Senior Member
 
Pilgrim's Avatar
 
Join Date: Jul 2014
Location: Ontario

My Support Groups:
Bleeding after injection

I gave my daughter her injection, and after pulling out the syringe there was some bleeding and an immediate bruise forming. Did I hit a vein? What happened?
12-04-2016, 05:24 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I had some small bleeding once when I injected myself and it was okay. I don't remember any bruising though.
12-04-2016, 05:47 PM   #3
Pilgrim
Senior Member
 
Pilgrim's Avatar
 
Join Date: Jul 2014
Location: Ontario

My Support Groups:
She usually has a drop but this was more like a teaspoon and the bruising was immediate.
12-04-2016, 05:52 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
You might want to call the doctor to ask about it.

12-04-2016, 05:53 PM   #5
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I hope the best.

12-04-2016, 05:55 PM   #6
Pilgrim
Senior Member
 
Pilgrim's Avatar
 
Join Date: Jul 2014
Location: Ontario

My Support Groups:
Thanks. She seems ok, it was just odd. I might call Humira to ask about it.
12-04-2016, 05:57 PM   #7
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I have a Humira advocate I call when questions come up.

12-04-2016, 06:07 PM   #8
Maya142
Forum Monitor
 
Maya142's Avatar
We've had this happen a few times. A big bruise forms, almost immediately, right?

I actually don't know why it happens - I assumed we'd hit a vein or something - but my daughter was fine after the shot (besides the bruise!).

Sorry, that's not very helpful, but just wanted to say we've had it happen without adverse effects. I didn't do anything, but calling Humira or asking her nurse when you're there next time might give you more info.
__________________
Mom of M (20)
diagnosed with Crohn's Disease at 16
Juvenile Idiopathic Arthritis at 12
Juvenile Ankylosing Spondylitis at 16

Mom of S (23)
dx with JIA at 14
Ankylosing Spondylitis at 18
12-04-2016, 06:21 PM   #9
Pilgrim
Senior Member
 
Pilgrim's Avatar
 
Join Date: Jul 2014
Location: Ontario

My Support Groups:
Thanks Maya! That's exactly what happened. Very good to know there were no issues. That helps a lot!
12-13-2016, 07:16 AM   #10
Pilgrim
Senior Member
 
Pilgrim's Avatar
 
Join Date: Jul 2014
Location: Ontario

My Support Groups:
Thanks. She seems ok, there is still a bruise but no issues from it.
12-22-2016, 07:03 PM   #11
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
We have had that happen as well
More than once with humira or mtx injections
No real issues other than the bruise
__________________
DS - -Crohn's -Stelara -mtx
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Bleeding after injection
Thread Tools


All times are GMT -5. The time now is 07:28 PM.
Copyright 2006-2017 Crohnsforum.com